# SDR REXA2013030700548

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 27,875 hours, 25,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER CAME OFF AND LIGHT UNDERNEATH LOOKED DISCONNECTED.  R & R FLOOR TRACK EMERGENCY LIGHT AT ROW 1 IAW AMM 33-51-01.
